Contemporary Clinical Dentistry
   
  Home | About us | Editorial board | Search
Ahead of print | Current Issue | Archives | Advertise
Instructions | Online submission| Contact us | Subscribe |

 

Login  | Users Online: 568  Print this pageEmail this pageSmall font sizeDefault font sizeIncrease font size 

    Article Cited by others

CASE REPORT

Paracetamol induced Steven-Johnson syndrome: A rare case report

Rajput Rajan, Sagari Shitalkumar, Durgavanshi Astha, Kanwar Alpana

Year : 2015| Volume: 6| Issue : 6 | Page no: 278-281

   This article has been cited by
 
1 Is acetaminophen associated with a risk of Stevens-Johnson syndrome and toxic epidermal necrolysis? Analysis of the French Pharmacovigilance Database
Bénédicte Lebrun-Vignes,Claire Guy,Marie-Josèphe Jean-Pastor,Valérie Gras-Champel,Marie Zenut
British Journal of Clinical Pharmacology. 2017;
[Pubmed]  [Google Scholar] [DOI]
2 Ivermectin induced Steven–Johnsons syndrome: case report
Desmond Aroke,Diego Nitcheu Tchouakam,Alexis Tazinya Awungia,Sylvester Yari Mapoh,Stewart Ndutard Ngassa,Benjamin Momo Kadia
BMC Research Notes. 2017; 10(1)
[Pubmed]  [Google Scholar] [DOI]

 

Read this article